panadol biru dan merah
Dr Chris on the link between paracetamol and heart disease
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
While some painkillers receive heavy scrutiny, which underlies their serious side effects, cipla tadacip europe paracetamol usually represents one of the safer options. But like with any medicine, the pain relief pills can still stir up some trouble. One “serious” side effect might appear when you eat.
The NHS shares that paracetamol “rarely” causes side effects if you stick to the right dosage.
However, even this go-to painkiller can cause some problems in certain cases.
Drugs.com reports that one “serious” side effect that might crop up while following paracetamol treatment is a loss of appetite.
They explain that if you experience this sign while on the pain relief you should “stop using” this medication and “call your doctor at once”.
Although loss of appetite might be triggered by various causes, there are other warning signs that might point to paracetamol-induced side effects.
Drugs.com explains that food aversion might be accompanied by low fever, nausea and stomach pain.
The health portal also shares other “serious” unwanted effects that belong to this category, including:
- Dark urine
- Clay-coloured stools
In case you’re not familiar, jaundice describes the yellowing of your skin or the whites of your eyes.
The health portal Patient shares that jaundice can occur due to paracetamol poisoning.
Poisoning induced by the painkiller can trigger acute liver failure, which might leave you with yellowish skin or eyes.
In general, jaundice appears when you have high blood levels of bilirubin, which is a bile pigment, in your body.
Apart from your skin and whites of the eyes taking on a yellowish hue, jaundice can also be recognised in the colour of your urine and stool.
The NHS classes jaundice as a serious condition that requires urgent medical help.
Even though paracetamol could cause these severe side effects, they are considered to be rare.
The good news is that paracetamol is toxic to the liver only in large amounts, according to the British Liver Trust.
The NHS adds that you should be fine taking the painkiller as long as you stick to the correct dose.
If you’re not aware, the recommended amount you shouldn’t exceed is one or two 500 milligram tablets taken up to four times during a 24-hour period.
The health service concludes: “Overdosing on paracetamol can cause serious side effects.
“Do not be tempted to increase the dose or to take a double dose if your pain is very bad.”
The NHS advises speaking to your doctor or pharmacist if you’re worried about a side effect or notice anything unusual.
Source: Read Full Article